National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:首页->详细浏览

期刊名称: Applications of Mathematics
Volume:48    Issue:6        Page:573-586
ISSN:0862-7940

Regularity of Pressure in the Neighbourhood of Regular Points of Weak Solutions of the Navier-Stokes Equations期刊论文

作者: Skalák Zdeněk Kučera Petr
DOI:10.1023/B:APOM.0000024495.20079.27

服务链接:
页码: 573-586
出版者: Kluwer Academic Publishers-Plenum Publishers,Springer,Springer Nature B.V
期刊名称: Applications of Mathematics
ISSN: 0862-7940
卷期: Volume:48    Issue:6
语言: English
摘要: In the context of the weak solutions of the Navier-Stokes equations we study the regularity of the pressure and its derivatives in the space-time neighbourhood of regular points. We present some global and local conditions under which the regularity is further improved.
相关主题: Fluids, Mathematics, Applications of Mathematics, regularity of weak solutions, regular and singular points, Navier-Stokes equations, Space and time, Analysis, Studies, Boundary value problems,

相关文献推荐:

问图书管理员更多图书管理员

学科咨询馆员
学科馆员

电话:
邮件:
问图书馆员

图标说明

在线获取原文 原文传递 详细信息 图书在架状态 图书馆际互借 问图书馆员

常见问题

图书馆开放时间 图书馆位置 借阅要求 您在使用中发现的任何错误,都可以向我们 【报告错误】,非常感谢!

作者信息:×